# SDR 2022FA0000592

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: General aviation
- Aircraft: N278GX
- Make and model: Airbus A320-214
- Aircraft serial: 1954
- Aircraft time: 60,946 hours, 18,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 5205
- Condition: Defective
- Location: Zone 700
- Part time: 21,497 hours, 6,864 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LEFT MAIN LANDING GEAR RED UNLK LIGHT REMAINED ON, AND NO GREEN TRIANGLE INDICATION. THE LANDING GEAR WAS CYCLED THREE TIMES WITH NO SUCCESS, A GO AROUND WAS PERFORMED.
